# SDR SWIA202509250815

- Difficulty date: August 15, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER LEADING EDGE SHROUD IS CHAFED.  (C-CHECK RO 09/24/2025)REMOVED AND EVALUATED DAMAGE ON RH AILERON UPPER LEADING EDGE FOUND TO BE OUT OF LIMITS, REF. CRJ-200, SRM 57-60-00-01, REMOVED AND REPLACED BY NEW RH AILERON UPPER LEADING EDGE, REF. DWG CC670-13000 REV D, CRJ200 SRM 51-42-21 REVISION 39, DATED MAR10/2021. AND COIMPLIED WITH TASK CARD 51-900-1003-SKY
